# SDR SIMA20200730008

- Difficulty date: July 30, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Debonded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 EMERGENCY LIGHT STRIP WIRE HARNESS DISBONDED.  C/A COMPLETE: DUPLICATE DISCREPENCY, SEE NRWC NR E808485 FOR SIGN OFF AND DETAILS.
